Question: I am 5'5 and weigh 125. I used to weigh 115 and felt good about myself at this weight. I work out every day. I am finding it extremely hard to lose these 10 pounds. I try to eat well, but I often snack at night. I wonder if that is the sole reason why I can't lose weight. My question is: Could it be possible that my hormones are out of whack? I recently started on the birth control pill and wonder if that has affected my hormones. Carly
Answer: Hi Carly, There are a few things that could be causing those last 10 pounds to hang around. Curtail the late-night snacking. One good way to make sure food doesn't sneak into your mouth after dinner is to get up as soon as you're done with dinner and brush your teeth, floss and rinse. Then drink a glass of ice water. By doing this a few times, you will condition yourself to do other things besides eating during those late-night hours. Birth control pills can make you gain weight. Check with your doctor to see if this is a common side effect of the type of pill you're taking. He may be able to prescribe another brand that won't make you gain weight. If you must be on the kind you're taking, these are some things you can do on your own: don't skip meals - eat breakfast, lunch, a light dinner and an afternoon snack; exercise cardiovascularly; eat most of your calories during the day; eat foods that are low in fat; drink 8 glasses of water a day. These simple strategies will help you combat the side effects of taking the pill.
[Ask Your Fitness Question ] [ Back To The Fitness Forum ]
Click Here For Free World Fitness Magazine Subscription
© 1997 - 2015 WorldFitness.org
Site Map 1 | Site Map 2 | Site Map 3